A Mathematical Model for the Bee Hive of Apis Mellifera

Détails

ID Serval
serval:BIB_EA259413D430
Type
Actes de conférence (partie): contribution originale à la littérature scientifique, publiée à l'occasion de conférences scientifiques, dans un ouvrage de compte-rendu (proceedings), ou dans l'édition spéciale d'un journal reconnu (conference proceedings).
Collection
Publications
Titre
A Mathematical Model for the Bee Hive of Apis Mellifera
Titre de la conférence
AIP Conference Proceedings, ICNAAM 2010
Auteur⸱e⸱s
A. Antonioni , F. Enrici Bellom , A. Montabone , E. Venturino 
Statut éditorial
Publié
Date de publication
09/2010
Peer-reviewed
Oui
Pages
712-715
Résumé
In this work we introduce and discuss a model for the bee hive, in which only adult bees and drones are modeled. The role that the latter have in the system is interesting, their population can retrieve even if they are totally absent from the bee hive. The feasibility and stability of the equilibria is studied numerically. A simplified version of the model shows the importance of the drones' role, in spite of the fact that it allows only a trivial equilibrium. For this simplified system, no Hopf bifurcations are shown to arise.
Création de la notice
10/11/2011 11:12
Dernière modification de la notice
20/08/2019 17:12
Données d'usage